Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1969, Volume 105, Pages 21–29 (Mi tm2962)  

This article is cited in 4 scientific papers (total in 4 papers)

Classes of functions with a generalized mixed Hölder condition

O. V. Besov


Full text: PDF file (824 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1969, 105, 24–34

Bibliographic databases:
UDC: 517.518.22

Citation: O. V. Besov, “Classes of functions with a generalized mixed Hölder condition”, Investigations in the theory of differentiable functions of many variables and its applications. Part III, Trudy Mat. Inst. Steklov., 105, 1969, 21–29; Proc. Steklov Inst. Math., 105 (1969), 24–34

Citation in format AMSBIB
\Bibitem{Bes69}
\by O.~V.~Besov
\paper Classes of functions with a~generalized mixed H\"older condition
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~III
\serial Trudy Mat. Inst. Steklov.
\yr 1969
\vol 105
\pages 21--29
\mathnet{http://mi.mathnet.ru/tm2962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0415297}
\zmath{https://zbmath.org/?q=an:0205.41803}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1969
\vol 105
\pages 24--34


Linking options:
  • http://mi.mathnet.ru/eng/tm2962
  • http://mi.mathnet.ru/eng/tm/v105/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    2. S. N. Kudryavtsev, “Approximation of the derivatives of finitely smooth functions belonging to non-isotropic classes”, Izv. Math., 68:1 (2004), 77–123  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. D. B. Bazarkhanov, “Equivalent (Quasi)Norms for Certain Function Spaces of Generalized Mixed Smoothness”, Proc. Steklov Inst. Math., 248 (2005), 21–34  mathnet  mathscinet  zmath
    4. K. A. Bekmaganbetov, E. D. Nursultanov, “Embedding theorems for anisotropic Besov spaces $B_{\mathbf{pr}}^{\alpha\mathbf{q}}([0,2\pi)^n)$”, Izv. Math., 73:4 (2009), 655–668  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:236
    Full text:94

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021